Depósito Digital de Documentos de la UAB Encontrados 485 registros  1 - 10siguientefinal  ir al registro: La búsqueda tardó 0.00 segundos. 
1.
4 p, 118.0 KB Equacions diferencials i modelització II [100101] / Llibre Saló, Jaume ; Universitat Autònoma de Barcelona. Facultat de Ciències
Aquesta assignatura és la segona part d'un curs d'introducció a les equacions diferencials. Igual que l'assignatura Equacions Diferencials i Modelització I, té una vessant teòrica (que es treballarà a les classes de teoria i de problemes) i una vessant aplicada, que s'introduirà a les classes de teoria i que es practicarà tant a classes de problemes com a les classes pràctiques. [...]
Esta asignatura es la segunda parte de un curso de introducción a las ecuaciones diferenciales. Al igual que la asignatura Ecu Modelización I, tiene una vertiente teórica (que se trabajará en las clases de teoría y de problemas) y una vertiente aplicada, las clases de teoría y que se practicará tanto en las clases de problemas como en las clases prácticas. [...]

2019-20
Grau en Matemàtiques [777]
3 documentos
2.
4 p, 119.5 KB Mètodes numèrics [100097] / Gasull Embid, Armengol ; Llibre Saló, Jaume ; Serna Salichs, Susana ; Universitat Autònoma de Barcelona. Facultat de Ciències
La ciència i la tecnologia es recolzen en models matemàtics de fenòmens reals, desenvolupats amb finalitats predictives. Un mínim de realisme dóna lloc a models difícilment resolubles de forma totalment analítica. [...]
La ciencia y la tecnología se apoyan en modelos matemáticos de fenómenos reales, desarrollados con fines predictivos. Un mínimo de realismo da lugar a modelos difícilmente resolubles de forma totalmente analítica. [...]

2019-20
Grau en Matemàtiques [777]
3 documentos
3.
19 p, 420.8 KB Phase portraits of continuous piecewise linear Liénard differential systems with three zones / Li, Shimin (Guangdong University of Finance and Economics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Phase portraits are an invaluable tool in studying differential systems. Most of known results about global phase portraits are related to the smooth differential systems. This paper deals with a class of planar continuous piecewise linear Liénard differential systems with three zones separated by two vertical lines without symmetry. [...]
2019 - 10.1016/j.chaos.2018.12.037
Chaos, solitons and fractals, Vol. 120 (March 2019) , p. 149-157  
4.
15 p, 434.9 KB New Family of Centers of Planar Polynomial Differential Systems of Arbitrary Even Degree / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mousavi, Marzieh (Isfahan University of Technology. Department of Mathematical Sciences) ; Nabavi, Arefeh (Isfahan University of Technology. Department of Mathematical Sciences)
The problem of distinguishing between a focus and a center is one of the classical problems in the qualitative theory of planar differential systems. In this paper, we provide a new family of centers of polynomial differential systems of arbitrary even degree. [...]
2019 - 10.1007/s10883-019-09432-x
Journal of Dynamical and Control Systems, (February 2019)  
5.
10 p, 613.0 KB Final evolutions for simplified multistrain/two-stream model for tuberculosis and dengue fever / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de São Paulo. Departamento de Matemática) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
The simplified multistrain/two-stream model for the tuberculosis and the Dengue fever here considered has three compartments, one susceptible and the other two infectious. We characterize all the final evolutions of this model under generic assumptions.
2019 - 10.1016/j.chaos.2018.11.022
Chaos, solitons and fractals, Vol. 118 (January 2019) , p. 181-186  
6.
7 p, 419.1 KB On the periods of a continuous self-map on a graph / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let G be a graph and f be a continuous self-map on G. We present new and known results (from another point of view) on the periods of the periodic orbits of f using mainly the action of f on its homology, or the shape of the graph G.
2019 - 10.1007/s40314-019-0846-0
Computational & applied mathematics, Vol. 38, Issue 2 (June 2019) , art. 78  
7.
19 p, 430.8 KB Limit cycles for discontinuous planar piecewise linear differential systems separated by an algebraic curve / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)
We study how to change the maximum number of limit cycles of the discontinuous piecewise linear differential systems with only two pieces in function of the degree of the discontinuity of the algebraic curve between the two linear differential systems. [...]
2019 - 10.1142/S0218127419500172
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 29, Núm. 2 (February 2019) , art. 1950017  
8.
17 p, 373.5 KB The non-existence, existence and uniqueness of limit cycles for quadratic polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)
We provide sufficient conditions for the non-existence, existence and uniqueness of limit cycles surrounding a focus of a quadratic polynomial differential system in the plane.
2019 - 10.1017/S0308210517000221
Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, Vol. 149, Issue 1 (February 2019) , p. 1-14  
9.
11 p, 310.2 KB Periodic motion in non-axially symmetric galaxies / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vidal, Claudio (Universidad del Bío-Bío. Departamento de Matemática)
We apply the averaging theory for proving the existence of twelve families of periodic orbits in a three-dimensional galactic Hamiltonian system.
2019 - 10.1016/j.geomphys.2018.09.023
Journal of geometry and physics, Vol. 140 (June 2019) , p. 1-9  
10.
14 p, 314.2 KB Periodic orbits for the perturbed planar circular restricted 3–body problem / Abouelmagd, Elbaz I. (National Research Institute of Astronomy and Geophysics (Egipte). Astronomy Department) ; Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We characterize when the classical first and second kind of periodic orbits of the planar circular restricted 3–body problem obtained by Poincaré, can be extended to perturbed planar circular restricted 3–body problems. [...]
2019 - 10.3934/dcdsb.2019003
Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 3 (March 2019) , p. 1007-1020  

Depósito Digital de Documentos de la UAB : Encontrados 485 registros   1 - 10siguientefinal  ir al registro:
Vea también: autores con nombres similares
482 Llibre, Jaume
8 Llibre, Jaume,
1 Llibre, Josep M
1 Llibre, Josep M.
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.